nederlands-sarm-forum

Open full view…

Lgd + rad ogen

michilata
Fri, 12 Oct 2018 06:02:08 GMT

Ik zit nu aan week 6 van dese kuur , rad op 30 en lgd op 15. Ik krijg nu alleen last van pijnlijke en droge ogen. En kan moeilijk scherp stellen in het donker. Meer mensen hier last van? Is dit een bijwerking? En gaat dit vanzelf weg aan het eind van de kuur? Weet van s4 dat je er een gele zicht van kunt krijgen en moeite met scherp stellen in donker.

spexgym
Sun, 14 Oct 2018 09:25:41 GMT

Hi Michilata! Never heard anyone getting these sides from either lgd or rad. Try to lower the LGD dosage to 10mg and see if it's getting any better. Give it a few days to adjust. Does your research object taking any other medications? If so, would appreciate if you would like to share it with us. Thanks in advance!

michilata
Sun, 14 Oct 2018 15:11:55 GMT

also mk 677. will try lowerig the dose lgd. wil report if there are changes.

dominator
Sun, 14 Oct 2018 18:42:14 GMT

@michilata, It`s seems that you are on a fair high dosage of both compounds bro. My suggestion will also be that you tamper down a bit and see if those sides continue. My guess it will be less.